# SDR SWAA1201185

- Difficulty date: January 11, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 75,319 hours, 61,486 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT KEEL BEAM, BS 500D+15" TO BS 520, STR 28L.  REMOVED AND REPLACED BEAM PER SRM.
